# SDR CA130708004

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 15,057 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O GEAR RETRACTION WAS SLOW TO INDICATE AND FINALLY RESULTED IN A NOSE GEAR DOOR AMBER LIGHT AND RED LIGHT.  NOSE WHEEL STEERING CAUTION LIGHT ILLUMINATED. ALTERNATE GEAR EXTENSION ACCOMPLISHED WITH DESIRED RESULTS.  LANDED UNDER 62,000 LBS.  MAINTENANCE FOUND NLG DOORS DAMAGED BY CONTACT WITH THE DOORS.  MAINTENANCE REPLACED BOTH NLG HARNESSES AND FWD DOORS DUE TO DAMAGE. THE NLG DOOR ACTUATOR WAS REPLACED.
